Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 3, Pages 263-270
http://dx.doi.org/10.1155/S1048953396000251

A characterization and moving average representation for stable harmonizable processes

Shiraz University, Department of Mathematics and Statistics, Center for Theoretical Physics and Mathematics, Tehran AEOI, Iran

Received 1 March 1995; Revised 1 December 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Nikfar and A. Reza Soltani, “A characterization and moving average representation for stable harmonizable processes,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 3, pp. 263-270, 1996. https://doi.org/10.1155/S1048953396000251.